# SDR 2008UALA00356

- Difficulty date: January 22, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 31,857 hours, 3,885 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL INOP AT SEAT ROW 58R.  RELAMPED EMERGENCY LIGHT.
